# SDR JBXA0000164

- Difficulty date: April 9, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Nr 1 & 2 Adc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 752 RDU/MYR ABORTED TAKEOFF, MACH TRIM DISENGAGES AFTER THROTTLES WERE ADVANCED.  REMOVED WATER CONTAMINATION AT NR 1 AND NR 2 ADC PITOT DRAIN TUBES.  PERFORMED PITOT TEST, ALL TESTED GOOD IAW 34-11-00.
